Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Lack of energy, high pulse rate, eye twitching, irritation. Prescribed iron supplements. Causes?

Hi i have had lack of energy, fast heart beat, racong thoughts,eye twitching and not sleeping for last couple weekd went to docs said not thyroid and a bit on low iron side they recommended high iron fiet which i have been doing but dont see s differences. when i walk i just wana dit down some times no energy to talk. i get very irratisnle with.people lately. shaking hands and can be csrnstive to cold . my docs says i dont need an iron dupplement but am not hsppy please help am a teachet snd need my strength. than u
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,

Two things need to be checked for sure in you. Whether your thyroid hormone status is normal or not. Second, whether your hemoglobin level is within the normal limits. You say that your iron is low. That may be causing anemia in you and all your symptoms.

In my opinion, I would do fresh tests for these two i.e. Thyroid hormonal assay and your blood hemoglobin estimation again and then proceed with the management.

I hope you get my point as well.

You cannot go on with these symptoms for long time. So, please get yourself checked again. Probably changed the specialist?

Get treated and get well soon.

Regards,
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions